Alert archive / Arizona / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 114, NWS Las Vegas, NV

July 31, 2011Mohave County, Arizona

NWS Las Vegas, NV issued this severe thunderstorm warning at Jul 31, 2011, 3:57 PM MST for Mohave County, Arizona. It was in force for 48 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 31, 2011, 3:57 PM MST (22:57 UTC)
Expired
Jul 31, 2011, 4:45 PM MST
In force
48 min
Issued by
NWS Las Vegas, NV
Area
Storm-based polygon

County Mohave County, AZ

The radar

The Cedar City radar (KICX), 71 km from the middle of the area, began a volume at 23:00 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Flgstf/Belemont, AZ (KFGZ), launched 12:00Z, 11.0 hours before the alert went out and 214 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Flgstf/Belemont, AZ at 12:00Z on 2011-07-31Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 291 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Flgstf/Belemont, AZ at 12:00Z on 2011-07-31The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 30 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
291 J/kg
Mixed-layer CIN
-51 J/kg
Mixed-layer LCL
1089 m above ground
0-6 km bulk shear
16 kt
0-1 km storm-relative helicity
30 m²/s²
0-3 km storm-relative helicity
52 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

168 
WUUS55 KVEF 312257
SVRVEF
AZC015-312345-
/O.NEW.KVEF.SV.W.0114.110731T2257Z-110731T2345Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LAS VEGAS NV
357 PM MST SUN JUL 31 2011

THE NATIONAL WEATHER SERVICE IN LAS VEGAS HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHEASTERN MOHAVE COUNTY IN NORTHWEST ARIZONA...

* UNTIL 445 PM MST.

* AT 351 PM MST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS
  OF 60 MPH.  THIS STORM WAS LOCATED 6 MILES SOUTH OF COLORADO
  CITY...AND MOVING NORTHEAST AT 25 MPH.

* LOCATIONS IMPACTED INCLUDE...COLORADO CITY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS STORM IS CAPABLE OF PRODUCING LARGE HAIL THAT CAN CAUSE INJURY
AND DAMAGE PROPERTY. IN ADDITION...STRONG WINDS AND LIGHTNING ARE
LIKELY. LIGHTNING CAN KILL! TAKE SHELTER IN A STURDY BUILDING. IF IT
IS SAFE TO DO SO...TAKE APPROPRIATE ACTIONS TO PROTECT VEHICLES AND
PROPERTY.

REPORT SEVERE WEATHER BY POSTING YOUR REPORT TO THE LAS VEGAS
NATIONAL WEATHER SERVICE FACEBOOK PAGE OR TWITTER #NWSVEGAS.

&&

LAT...LON 3694 11278 3684 11295 3685 11302 3690 11312
      3701 11303 3701 11283 3699 11274 3701 11273
      3701 11271
TIME...MOT...LOC 2257Z 238DEG 20KT 3692 11297

$$
KENNEDY
2 follow-up statements
814 
WWUS55 KVEF 312313
SVSVEF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LAS VEGAS NV
413 PM MST SUN JUL 31 2011

AZC015-312345-
/O.CON.KVEF.SV.W.0114.000000T0000Z-110731T2345Z/
MOHAVE AZ-
413 PM MST SUN JUL 31 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 445 PM MST
FOR NORTHEASTERN MOHAVE COUNTY...

AT 407 PM MST...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH.  THIS STORM WAS LOCATED OVER COLORADO CITY...MOVING
NORTHEAST AT 20 MPH. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS STORM IS CAPABLE OF PRODUCING LARGE HAIL THAT CAN CAUSE INJURY
AND DAMAGE PROPERTY. IN ADDITION...STRONG WINDS AND LIGHTNING ARE
LIKELY. LIGHTNING CAN KILL! TAKE SHELTER IN A STURDY BUILDING. IF IT
IS SAFE TO DO SO...TAKE APPROPRIATE ACTIONS TO PROTECT VEHICLES AND
PROPERTY.

REPORT SEVERE WEATHER BY POSTING YOUR REPORT TO THE LAS VEGAS
NATIONAL WEATHER SERVICE FACEBOOK PAGE OR TWITTER #NWSVEGAS.

THIS IS A DANGEROUS STORM. NEARLY CONTINUOUS CLOUD TO GROUND
LIGHTNING IS OCCURRING WITH THIS STORM. IF CAUGHT OUTDOORS...SEEK
SHELTER IN A STURDY BUILDING UNTIL THE STORM PASSES.

&&

LAT...LON 3694 11278 3684 11295 3685 11302 3690 11312
      3701 11303 3701 11283 3699 11274 3701 11273
      3701 11271
TIME...MOT...LOC 2312Z 225DEG 18KT 3698 11291

$$

KENNEDY
586 
WWUS55 KVEF 312348
SVSVEF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LAS VEGAS NV
448 PM MST SUN JUL 31 2011

AZC015-312353-
/O.EXP.KVEF.SV.W.0114.000000T0000Z-110731T2345Z/
MOHAVE AZ-
448 PM MST SUN JUL 31 2011

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN MOHAVE COUNTY 
WILL EXPIRE AT 445 PM MST...

THUNDERSTORMS HAVE MOVED NORTH OF COLORADO CITY AND HAVE WEAKENED TO 
BELOW SEVERE LEVELS AT THIS TIME. THEREFORE THE SEVERE THUNDERSTORM 
WARNING FOR THIS AREA WILL BE CANCELLED. 

THERE IS HOWEVER A FLOOD ADVISORY STILL IN EFFECT UNTIL 615 PM MST AS
RUNOFF FROM THE HEAVY RAINFALL IS EXPECTED TO CAUSE ELEVATED WATER 
LEVELS IN NORMALLY DRY WASHES...SMALL STREAMS...AND PONDING OF WATER 
ON AREA ROADS. 

REPORT ANY SIGNIFICANT WEATHER BY POSTING YOUR REPORT TO THE LAS 
VEGAS NATIONAL WEATHER SERVICE FACEBOOK PAGE OR TWITTER #NWSVEGAS.

LAT...LON 3694 11278 3684 11295 3685 11302 3690 11312
      3701 11303 3701 11283 3699 11274 3701 11273
      3701 11271
TIME...MOT...LOC 2343Z 225DEG 18KT 3709 11277

$$

KENNEDY

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Las Vegas, NV wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 31, 3:35 PM MST, 22 minutes earlier.

Area forecast discussion, Jul 31, 3:35 PM MST, 22 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LAS VEGAS NV
335 PM PDT SUN JUL 31 2011

.SYNOPSIS...MOIST AND UNSTABLE AIR OVER THE REGION WILL BEGIN TO
GIVE WAY TO AN INCREASINGLY DRY SOUTHWEST FLOW SPREADING ACROSS THE
REGION MONDAY THROUGH THE REST OF THE WEEK. THIS WILL LEAD TO
DECREASING THUNDERSTORM COVERAGE FROM WEST TO EAST MONDAY THROUGH
WEDNESDAY.
&&

.SHORT TERM...TONIGHT THROUGH MONDAY NIGHT...IT APPEARS THE CLOUD
COVER INHIBITING SURFACE HEATING HAS TRUMPED ANY DYNAMIC FORCING
ASSOCIATED WITH THE UPPER LOW LIFTING FROM SOUTHERN CALIFORNIA INTO
SOUTHERN NEVADA. ALTHOUGH ABUNDANT MOISTURE IS IN PLACE WITH SURFACE
DEWPOINTS IN THE 60S AND PWAT VALUES OF 1.5-1.9 INCHES ACROSS MUCH
OF THE REGION...DEEP CONVECTION HAS BEEN CONFINED TO AREAS THAT HAVE
SEEN MORE SUNSHINE SUCH AS ESMERALDA AND CENTRAL/SOUTHERN MOHAVE
COUNTIES. WHILE NOT ENTIRELY CONFIDENT ENOUGH TO REMOVE THE FLASH
FLOOD WATCH NOW FOR SOUTHEAST CALIFORNIA AND SOUTHWEST NEVADA...IF
CURRENT TRENDS CONTINUE IT PROBABLY WILL NOT LAST INTO THE EVENING.
THE 12Z GFS APPEARED TO HAVE THE BEST DEPICTION OF THE UPPER LOW
MOVING OVERHEAD AND IT INDICATES PRECIPITATION THIS EVENING OVER
SOUTH CENTRAL NEVADA WITH DECREASING COVERAGE OVER THE SOUTHERN HALF
OF THE FORECAST AREA IN ITS WAKE. AS THE EXTENSIVE CLOUD COVER
LIFTS NORTHEAST OVERNIGHT...MOST OF THE MOISTURE WILL REMAIN BELOW
700 MB AND THIS WILL FAVOR CONVECTION DEVELOPING OVER THE MOUNTAINS
MONDAY. ALSO...THE VERTICAL SHEAR PROFILE WILL IMPROVE WITH
INCREASING SOUTHWEST FLOW IN THE MID AND UPPER LEVELS OF THE
ATMOSPHERE AND STORMS WILL PROBABLY BE A LITTLE BETTER ORGANIZED
MONDAY AFTERNOON AND EVENING ALTHOUGH COVERAGE WILL LIKELY DECREASE
SOMEWHAT. TEMPERATURES HAVE BEEN HELD DOWN 10-15 DEGREES OVER MUCH
OF SOUTHEAST CALIFORNIA AND SOUTHERN NEVADA TODAY UNDER THE CLOUD
SHIELD AND WILL INCREASE SIGNIFICANTLY MONDAY UNDER MORE SUNSHINE.

.LONG TERM...FROM LATE TUESDAY MORNING THROUGH SATURDAY AFTERNOON
THE MID AND UPPER LEVEL PATTERN DOES NOT CHANGE MUCH OVER THE
WESTERN HALF OF THE UNITED STATES. AN UPPER LEVEL TROUGH CONTINUES
TO PERSIST OFF THE PAC NW COAST - LIKE A SHADOW THAT DOES NOT GO
AWAY - AND DROUGHT STRICKEN TEXAS AND OKLAHOMA CONTINUE TO SEE AN
UPPER RIDGE CENTERED OVER THEM. A SHORTWAVE EMBEDDED WITHIN THE MEAN
TROUGH AXIS TO OUR NW IS SHOWN TO MOVE INTO THE PAC NW ON TUESDAY
AND NORTHERN ROCKIES ON WEDNESDAY. THIS FEATURE WILL HELP TO
INCREASE SOUTHWEST FLOW ALOFT INTO OUR AREA WHICH WILL SPREAD DRY
AND STABLE AIR EASTWARD. FOR TUESDAY AFTERNOON AND EVENING
THUNDERSTORM ACTIVITY LOOKS TO MAINLY BE CONFINED FROM ALONG HIGHWAY
93 IN LINCOLN COUNTY...TO THE SPRING MOUNTAINS...TO ALONG HIGHWAY 95
THROUGH EASTERN SAN BERNARDINO COUNTY EASTWARD. THE LATEST ECMWF AND
GFS LINGER MOISTURE AND INSTABILITY A BIT FURTHER WEST THAN ON
PREVIOUS RUNS AND THUS THE FORECAST WAS ADJUSTED TO EXPAND POPS A
BIT FURTHER WEST. THE DIVIDING LINE BETWEEN MOIST AND DRY AIR - A
SO-CALLED DESERT DRY LINE - COULD BE AN AREA WHERE STORMS GET
FOCUSED. BY WEDNESDAY STABLE AIR SPREADS FURTHER EAST AND WE
CONFINED THUNDERSTORMS IN THE AFTERNOON AND EVENING TO AREAS IN
MOHAVE COUNTY EAST OF THE COLORADO RIVER AND TO EASTERN LINCOLN
COUNTY. BY THURSDAY DRY AND STABLE AIR SPREADS INTO THE ENTIRE AREA
AND LOOKS TO HOLD FIRM THROUGH FRIDAY AND INTO NEXT SATURDAY. THUS
THE FORECAST WAS KEPT DRY WITH JUST SOME AFTERNOON CUMULUS
DEVELOPING POSSIBLY OVER MOHAVE COUNTY. HIGH TEMPS SHOULD WARM
THROUGH THE WEEKEND AS THE AIR MASS DRIES OUT.

FROM SUNDAY INTO THE MIDDLE OF NEXT WEEK A FEW THINGS ARE WORTH
NOTING. ONE WILL BE TROPICAL STORM ERNESTO IN THE EASTERN PACIFIC
WHICH THE LATEST ECMWF AND GFS KEEP FURTHER SOUTH THAN YESTERDAY AND
WEAKER. THE LATEST NHC FORECAST ALSO KEEPS ERNESTO PRETTY FAR SOUTH
AND THUS THINGS DO NOT LOOK AS GOOD TO SEE MOISTURE MOVE UP INTO
ARIZONA. SO I LOWERED POPS SOME ON SUNDAY IN MOHAVE COUNTY AND THIS
MAY BE A LITTLE OVERDONE. THE LATEST ECMWF AND GFS ALSO SHOW A
DECENT TROUGH DIGGING INTO THE GREAT LAKES AND NORTHEAST WHICH COULD
SET UP A SIGNIFICANT CONUS PATTERN CHANGE FOR NEXT WEEK. THIS WOULD
PUSH THE PERSISTENT UPPER RIDGE CENTER OUT OF TEXAS AND OKLAHOMA AND
MORE INTO ARIZONA AND NEW MEXICO. SO IF WE FAIL TO GET ANY NEW
MOISTURE IN HERE NEXT WEEKEND WE COULD BE IN FOR A DRIER STRETCH OF
WEATHER AS THE FLOW ALOFT WOULD NOT BE FAVORABLE TO PUSH ANY IN.
&&

.AVIATION...FOR MCCARRAN...THROUGH THIS EVENING ADDITIONAL SHRA OR A
TSRA CANNOT BE RULED OUT AT THE AIRPORT. THE BEST ODDS FOR A TSRA
SHOULD BE BEFORE 04Z MONDAY...AFTER THAT A LINGERING SHRA MAY OCCUR
THROUGH 10Z MONDAY. CLOUDS SHOULD LAST THROUGH AT LEAST EARLY
TONIGHT SO SCT-BKN LAYERS AOA 12K-14K FEET SHOULD PERSIST THROUGH
THEN. BASES AS LOW AS 6K-8K FEET CAN BE EXPECTED AT TIMES ALONG
WITH MOUNTAIN OBSCURATIONS. MOISTURE WILL REMAIN IN PLACE ON MONDAY
AFTERNOON...SO IF ENOUGH CLEARING CAN OCCUR...THE INSTABILITY LOOKS
TO BE THERE...AND THUS TSRA WILL HAVE THE POTENTIAL TO DEVELOP ONCE
AGAIN IN AND AROUND THE LAS VEGAS VALLEY. THUS WILL KEEP A REFERENCE
TO THIS IN THE TAF FOR THE AFTERNOON. CLOUDS WILL MAINLY BE SCT-BKN
AOA 8K FEET ON MONDAY AFTERNOON. WINDS WILL FAVOR TYPICAL DIURNAL
DIRECTIONS AND SPEEDS THROUGH MONDAY AFTERNOON AWAY FROM ANY TSRA OR
OUTFLOW BOUNDARIES.

FOR THE REST OF SOUTHERN NEVADA...NORTHWEST ARIZONA...AND SOUTHEAST
CALIFORNIA...SCT TSRA WILL CONTINUE ACROSS THE AREA THROUGH THIS
EVENING WITH ACTIVITY DIMINISHING IN COVERAGE BETWEEN 04Z AND 08Z
MONDAY. MAINLY BKN CLOUDS AOA 12K-16K FEET SHOULD LINGER INTO EARLY
TONIGHT ESPECIALLY NORTH OF A KDAG-KLAS-KIGM LINE. ON MONDAY SOME
CLEARING IS EXPECTED BY THE LATE MORNING AND THIS SHOULD ALLOW TSRA
TO REDEVELOP IN THE AFTERNOON OVER PARTS OF THE AREA. ANY TSRA COULD
GENERATE GUSTY AND ERRATIC WINDS AND REDUCED CIGS/VSBY IN AND NEAR
THEM. WINDS OTHERWISE WILL FAVOR TYPICAL DIURNAL DIRECTIONS AND
SPEEDS.
&&

.CLIMATE...THROUGH 3 PM TODAY THE TOTAL RAINFALL AT MCCARRAN
INTERNATIONAL AIRPORT HAS BEEN 0.01 INCH. THIS BRINGS THE MONTHLY
TOTAL FOR JULY 2011 TO 0.78 INCH WHICH TIES 1979 FOR THE 12TH
WETTEST JULY EVER IN LAS VEGAS. WE WOULD NEED TO REACH 0.93 INCH TO
GET TO 11TH PLACE WHICH OCCURRED IN 1941. THE WETTEST JULY EVER IN
LAS VEGAS WAS BACK IN 1984 WHEN 2.48 INCHES OF PRECIPITATION FELL.
THERE HAVE BEEN 4 DAYS THIS MONTH WITH MEASURABLE PRECIPITATION -
MEANING AT LEAST 0.01 INCH FELL - AT MCCARRAN INTERNATIONAL AIRPORT
WHICH IS THE MOST FOR A JULY SINCE 2003.
&&

.VEF WATCHES/WARNINGS/ADVISORIES...
.VEF WATCHES/WARNINGS/ADVISORIES...
NV...FLASH FLOOD WATCH UNTIL 10 PM PDT THIS EVENING FOR NVZ014-017.
AZ...NONE.
CA...FLASH FLOOD WATCH UNTIL 10 PM PDT THIS EVENING FOR CAZ519>526.
&&

ADAIR/STACHELSKI

HTTP://WEATHER.GOV/LASVEGAS
Hazardous weather outlook, Jul 31, 2:59 AM MST, 12 hours 58 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LAS VEGAS NV
259 AM PDT SUN JUL 31 2011

CAZ519-520-010700-
EASTERN SIERRA SLOPES-OWENS VALLEY-
259 AM PDT SUN JUL 31 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CALIFORNIA.

.DAY ONE...TODAY AND TONIGHT

THUNDERSTORMS ARE EXPECTED TO DEVELOP OVER THE SIERRA NEVADA RANGE
AGAIN TODAY...BRINGING A THREAT OF LOCALLY HEAVY RAIN. MELTING
SNOW WILL ENHANCE THE RUNOFF FROM ANY STORMS THAT DEVELOP...AND A
FLASH FLOOD WATCH REMAINS IN EFFECT THROUGH 10 PM.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

THUNDERSTORM CHANCES WILL CONTINUE ON MONDAY...BUT WILL DECREASE
SOMEWHAT AS DRIER AIR STARTS TO MOVE IN. ISOLATED SEVERE WEATHER
IS POSSIBLE ON MONDAY...AND HAZARDOUS WEATHER IS NOT LIKELY
TUESDAY THROUGH SATURDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER REPORTS OF FLOODING WILL BE NEEDED THIS AFTERNOON AND
EVENING.

AZZ001>003-036-CAZ521>527-NVZ014>022-010700-
NORTHWEST PLATEAU-LOWER COLORADO RIVER VALLEY-NORTHWEST DESERTS-
LAKE MEAD NATIONAL RECREATION AREA-WHITE MOUNTAINS OF INYO COUNTY-
DEATH VALLEY NATIONAL PARK-WESTERN MOJAVE DESERT-
EASTERN MOJAVE DESERT-MORONGO BASIN-CADIZ BASIN-
SAN BERNARDINO COUNTY-UPPER COLORADO RIVER VALLEY-
ESMERALDA AND CENTRAL NYE COUNTY-LINCOLN COUNTY-
NORTHEAST CLARK COUNTY-WESTERN CLARK AND SOUTHERN NYE COUNTY-
SHEEP RANGE-SPRING MOUNTAINS-LAS VEGAS VALLEY-
SOUTHERN CLARK COUNTY-
259 AM PDT SUN JUL 31 2011 /259 AM MST SUN JUL 31 2011/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST
ARIZONA...CALIFORNIA AND SOUTHERN NEVADA.

.DAY ONE...TODAY AND TONIGHT

SCATTERED THUNDERSTORMS ARE EXPECTED AGAIN TODAY AND TONIGHT. THE
GREATEST COVERAGE OF STORMS IS EXPECTED TO BE IN SAN BERNARDINO
AND CLARK COUNTIES...WHERE FLASH FLOODING WILL BE THE MAIN THREAT.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

THUNDERSTORM CHANCES WILL DECREASE FROM WEST TO EAST DURING THE
WEEK AS DRIER AIR MOVES IN. ISOLATED SEVERE WEATHER AND FLASH
FLOODING WILL BE POSSIBLE MONDAY THROUGH WEDNESDAY...AND HAZARDOUS
WEATHER IS NOT LIKELY THURSDAY THROUGH SATURDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED TODAY.

MORGAN

In the hours before

Local storm report, Jul 31, 11:40 AM MST, 4 hours 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAS VEGAS NV
1140 AM PDT SUN JUL 31 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1136 AM     HEAVY RAIN       PAHRUMP                 36.21N 115.99W
07/31/2011  U0.00 INCH       NYE                NV   TRAINED SPOTTER

            SPOTTER REPORTED HEAVY RAIN WITH WATER RUNOFF THE SIDE OF
            THE ROAD AND WATER IN DITCHES. THE SPOTTER ALSO REPORTED
            RAIN DROPLETS OF GREATER THAN A QUARTER.

&&

JHURLEY
Local storm report, Jul 31, 11:42 AM MST, 4 hours 15 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE LAS VEGAS NV
1142 AM PDT SUN JUL 31 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1136 AM     HEAVY RAIN       PAHRUMP                 36.21N 115.99W
07/31/2011  U0.00 INCH       NYE                NV   TRAINED SPOTTER

            SPOTTER REPORTED HEAVY RAIN WITH WATER RUNOFF THE SIDE OF
            THE ROAD AND WATER IN DITCHES.

&&

JHURLEY

The office that day

Everything else NWS Las Vegas, NV issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 30, 5:46 PM MSTAreal Flood AdvisoryVEFMohave89 min
Jul 31, 12:27 PM MSTAreal Flood AdvisoryVEFMohave93 min
Jul 31, 3:14 PM MSTAreal Flood AdvisoryVEFMohave3 hr
Jul 31, 3:19 PM MSTSevere Thunderstorm WarningVEFMohave41 min
Jul 31, 3:23 PM MSTSevere Thunderstorm WarningVEFMohave39 min

Nearby

Severe Thunderstorm Warnings in Arizona, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.